# SDR SWAA2022102858323

- Difficulty date: October 10, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUT PLATE HOLE BS500F+7 RBL24.5 WL156 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] EVALUATED CORROSION AT BS 500F+7' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VERIFIED PICTURE OF CORROSION IS ATTACHED TO THE FAULT  VALIDATED APPLICABILITY OF SRM 53-00-53-1A-2.;[05] REMOVED R/H FLOOR TO SIDEWALL SUPPORT AT BS 500A TO 500I PER SRM 51-40-02-0G-0;[06] LOCATED AND DRILLED NEW R/H FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500I RBL 25 WL 156 PER SRM 51-40-05-0G-0; AND DWG 143A7500. OK TO INSTALL FLOOR TO SIDEWALL SUPPORT;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL;[08] INSTALLED R/H FLOOR TO SIDEWALL SUPPORT AT BS 500A TO BS 500I RBL 25 WL 156 PER SRM 51-40-02-0G-0; DWG 143A7501 AND DWG 143A7500;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED MEASUREMENT TABLE
